# SDR A6WA200740344

- Difficulty date: June 24, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 8,681 hours, 7,865 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED JUST ABOVE ASSIST MOTOR PULLEY BRACKET.  MAINTENANCE CUT OUT DAMAGED AREA AND INSTALLED REPAIR ANGLE IAW REO 601R-52-11-513.  (K)
